# SDR IXXA199570

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 2110 · Cabin Compressor System
- Part: Cabin Compressor
- Part number: 5614845517
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN IAH AND BRO, THE NR 2 CABIN COMPRESSOR STALLED AND CREATED LOUD NOISE AND OILY FUMES IN THE COCKPIT.  MAINTENANCE DETERMINED THAT THE CABIN COMPRESSOR HAD SEIZED.  THE NR 2 CABIN COMPRESSOR WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
